Cross Reference Down

Blondeau Da Silva, S (2020). BeyondBenford: Compare the Goodness of Fit of Benford's and Blondeau Da Silva's Digit Distributions to a Given Dataset. R package version 1.4.

This work cites the following items of the Benford Online Bibliography:


Benford, F (1938). The law of anomalous numbers. Proceedings of the American Philosophical Society, Vol. 78, No. 4 (Mar. 31, 1938), pp. 551-572. View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work
Berger, A and Hill, TP (2015). An Introduction to Benford's Law. Princeton University Press: Princeton, NJ. ISSN/ISBN:9780691163062. View Complete Reference Online information Works that this work references Works that reference this work
Blondeau Da Silva, S (2018). Benford or not Benford: new results on digits beyond the first. Preprint arXiv:1805.01291v1 [stat.OT]; last accessed July 29, 2018. View Complete Reference Online information Works that this work references Works that reference this work
Blondeau Da Silva, S (2019). Benford or Not Benford: A Systematic But Not Always Well-Founded Use of an Elegant Law in Experimental Fields. Communications in Mathematics and Statistics, pp. 1-35. ISSN/ISBN:2194-6701. DOI:10.1007/s40304-018-00172-1. View Complete Reference Online information Works that this work references Works that reference this work
Blondeau da Silva, S (2019). BeyondBenford: An R Package to Determine Which of Benfordís or BDSís Distributions is the Most Relevant. Preprint hal-02310013; also posted on arXiv:1910.06104 [physics.soc-ph]; last accessed October 21, 2019. View Complete Reference Online information Works that this work references Works that reference this work
Hill, TP (1995). The Significant-Digit Phenomenon. American Mathematical Monthly 102(4), pp. 322-327. DOI:10.2307/2974952. View Complete Reference Online information Works that this work references Works that reference this work
Miller, SJ (ed.) (2015). Benford's Law: Theory and Applications. Princeton University Press: Princeton and Oxford. ISSN/ISBN:978-0-691-14761-1. View Complete Reference Online information Works that this work references Works that reference this work
Newcomb, S (1881). Note on the frequency of use of the different digits in natural numbers. American Journal of Mathematics 4(1), pp. 39-40. ISSN/ISBN:0002-9327. DOI:10.2307/2369148. View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work